Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 352823, 7 pages
http://dx.doi.org/10.1155/2013/352823
Research Article

On Certain Classes of Harmonic -Valent Functions Defined by an Integral Operator

Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt

Received 3 November 2012; Accepted 18 December 2012

Academic Editor: Frédéric Robert

Copyright © 2013 T. M. Seoudy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil–Small, “Harmonic univalent functions,” Annales Academiæ Scientiarum Fennicæ Mathematica A, vol. 9, p. 3–25, 1984. View at Google Scholar · View at MathSciNet
  2. J. M. Jahangiri and O. P. Ahuja, “Multivalent harmonic starlike functions,” Annales Mariae Curie-Skłodowska A, vol. 56, pp. 1–13, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. K. Aouf, A. O. Mostafa, and R. El-Ashwah, “Sandwich theorems for p-valent functions defined by a certain integral operator,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1647–1653, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. L.-I. Cotirla, “Harmonic multivalent functions defined by integral operator,” Studia Universitatis Babeş-Bolyai, vol. 54, no. 1, pp. 65–74, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L.-I. Cotirla, “A new class of harmonic multivalent functions defined by an integral operator,” Acta Universitatis Apulensis, vol. 21, pp. 55–63, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet